Alert archive / New Mexico / Wind Advisories in 2014

Wind Advisory 42, NWS Albuquerque, NM

November 29, 2014

NWS Albuquerque, NM issued this wind advisory at Nov 29, 2014, 4:13 AM MST. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2014, 4:13 AM MST (11:13 UTC)
Expired
Nov 30, 2014, 9:00 AM MST
In force
29 hr
Issued by
NWS Albuquerque, NM

The text

As transmitted, in the capitals the NWS used until 2016.

049 
WWUS75 KABQ 291113
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
413 AM MST SAT NOV 29 2014

...VERY WINDY THROUGH SUNDAY MORNING AROUND THE HIGH TERRAIN...

.STRONG UPPER LEVEL WINDS MOVING ACROSS NORTHERN NEW MEXICO WILL
COMBINE WITH A TIGHTENING SURFACE PRESSURE GRADIENT TO PRODUCE
VERY WINDY CONDITIONS THROUGH SUNDAY MORNING. THESE WINDS WILL
PRIMARILY IMPACT RIDGE TOPS AND IMMEDIATE EAST SLOPES OF THE
SANGRE DE CRISTO MOUNTAINS SOUTHWARD TO NEAR CLINES CORNERS. THE
STRONGEST WINDS ARE EXPECTED TO IMPACT THE REGION THIS EVENING
THROUGH EARLY SUNDAY MORNING.

NMZ512>515-523-291900-
/O.NEW.KABQ.WI.Y.0042.141129T1113Z-141130T1600Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
413 AM MST SAT NOV 29 2014

...WIND ADVISORY IN EFFECT UNTIL 9 AM MST SUNDAY...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM MST SUNDAY. 

* LOCATION...RIDGE TOPS AND EAST SLOPES OF THE SANGRE DE CRISTO
  MOUNTAINS SOUTHWARD TO AROUND CLINES CORNERS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 55 MPH.

* TIMING...WINDS WILL INCREASE THROUGH THIS AFTERNOON AND PEAK
  THIS EVENING AND OVERNIGHT BEFORE TAPERING OFF SUNDAY MORNING.

* VISIBILITY...BLOWING SNOW OVER HIGHER PEAKS AND RIDGES WILL
  LOCALLY REDUCE VISIBILITIES TO NEAR 1 MILE AT TIMES.

* LOCAL IMPACTS...STRONG WINDS MAY DOWN LARGE TREE BRANCHES AND
  EXPOSED POWER LINES AROUND THE HIGHER TERRAIN. STRONG CROSS
  WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS MAY CREATE DIFFICULT
  TRAVEL CONDITIONS...ESPECIALLY FOR HIGHER PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
4 follow-up statements
742 
WWUS75 KABQ 291839
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1139 AM MST SAT NOV 29 2014

...VERY WINDY THROUGH SUNDAY MORNING AROUND THE HIGH TERRAIN...

.STRONG UPPER LEVEL WINDS MOVING ACROSS NORTHERN NEW MEXICO WILL
COMBINE WITH A TIGHTENING SURFACE PRESSURE GRADIENT TO PRODUCE
VERY WINDY CONDITIONS THROUGH SUNDAY MORNING. THESE WINDS WILL
PRIMARILY IMPACT RIDGE TOPS AND IMMEDIATE EAST SLOPES OF THE
SANGRE DE CRISTO MOUNTAINS SOUTHWARD TO NEAR CLINES CORNERS. THE
STRONGEST WINDS ARE EXPECTED TO IMPACT THE REGION THIS EVENING
THROUGH EARLY SUNDAY MORNING.

NMZ512>515-523-300430-
/O.CON.KABQ.WI.Y.0042.000000T0000Z-141130T1600Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-CENTRAL HIGHLANDS-
1139 AM MST SAT NOV 29 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST SUNDAY...

* LOCATION...RIDGE TOPS AND EAST SLOPES OF THE SANGRE DE CRISTO 
  MOUNTAINS SOUTHWARD TO AROUND CLINES CORNERS. 

* WINDS...WEST 25 TO 40 MPH WITH GUSTS TO 55 MPH.

* TIMING...WINDS WILL INCREASE THROUGH SATURDAY AFTERNOON AND PEAK
  SATURDAY EVENING AND OVERNIGHT BEFORE TAPERING OFF SUNDAY
  MORNING.

* VISIBILITY...BLOWING SNOW OVER HIGHER PEAKS AND RIDGES WILL 
  LOCALLY REDUCE VISIBILITIES TO NEAR 1 MILE AT TIMES. 

* LOCAL IMPACTS...STRONG WINDS MAY DOWN LARGE TREE BRANCHES AND 
  EXPOSED POWER LINES AROUND THE HIGHER TERRAIN. STRONG CROSS 
  WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS MAY CREATE DIFFICULT 
  TRAVEL CONDITIONS...ESPECIALLY FOR HIGHER PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
765 
WWUS75 KABQ 300408
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
908 PM MST SAT NOV 29 2014

...VERY WINDY THROUGH SUNDAY MORNING IN THE SANGRE DE CRISTO
MOUNTAINS...

.STRONG UPPER LEVEL WINDS MOVING ACROSS NORTHERN NEW MEXICO WILL
COMBINE WITH A TIGHTENING SURFACE PRESSURE GRADIENT TO PRODUCE
VERY WINDY CONDITIONS THROUGH SUNDAY MORNING...MAINLY IN THE
SANGRE DE CRISTO MOUNTAINS. THESE WINDS WILL PRIMARILY IMPACT
RIDGE TOPS AND IMMEDIATE EAST SLOPES.

NMZ523-300515-
/O.CAN.KABQ.WI.Y.0042.000000T0000Z-141130T1600Z/
CENTRAL HIGHLANDS-
908 PM MST SAT NOV 29 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS CANCELLED THE
WIND ADVISORY. 

BREEZY TO LOCALLY WINDY CONDITIONS WILL PREVAIL OVERNIGHT...BUT
BELOW WIND ADVISORY THRESHOLD.

$$

NMZ512>515-301200-
/O.CON.KABQ.WI.Y.0042.000000T0000Z-141130T1600Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
908 PM MST SAT NOV 29 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST SUNDAY...

* LOCATION...SANGRE DE CRISTO MOUNTAINS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL PEAK OVERNIGHT BEFORE TAPERING OFF SUNDAY
  MORNING.

* VISIBILITY...NO RESTRICTIONS.

* LOCAL IMPACTS...STRONG WINDS MAY DOWN LARGE TREE BRANCHES AND
  EXPOSED POWER LINES AROUND THE HIGHER TERRAIN. STRONG CROSS
  WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS MAY CREATE DIFFICULT
  TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
522 
WWUS75 KABQ 301133
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 AM MST SUN NOV 30 2014

...WINDY THROUGH THIS MORNING IN THE SANGRE DE CRISTO MOUNTAINS...

.WINDY CONDITIONS ALONG THE SANGRE DE CRISTO MOUNTAINS WILL SLOWLY
DIMINISH THROUGH THIS MORNING. THE STRONGEST WINDS WILL PRIMARILY
IMPACT RIDGE TOPS AND IMMEDIATE EAST SLOPES.

NMZ512>515-301600-
/O.CON.KABQ.WI.Y.0042.000000T0000Z-141130T1600Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
433 AM MST SUN NOV 30 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM MST THIS MORNING...

* LOCATION...SANGRE DE CRISTO MOUNTAINS.

* WINDS...WEST 25 TO 35 MPH WITH GUSTS TO 50 MPH.

* TIMING...WINDS WILL TAPER OFF THROUGH LATE THIS MORNING.

* VISIBILITY...NO RESTRICTIONS.

* LOCAL IMPACTS...STRONG WINDS MAY DOWN LARGE TREE BRANCHES AND 
  EXPOSED POWER LINES AROUND THE HIGHER TERRAIN. STRONG CROSS 
  WINDS ON NORTH TO SOUTH ORIENTED ROADWAYS MAY CREATE DIFFICULT 
  TRAVEL CONDITIONS...ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS
OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA
ATTENTION SHOULD BE GIVEN TO CROSS WINDS.

&&

$$
916 
WWUS75 KABQ 301550
NPWABQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
850 AM MST SUN NOV 30 2014

...STRONG AND GUSTY WINDS TO SLOWLY DIMINISH DURING THE MORNING...

.STRONG AND GUSTY WESTERLY WINDS OVER RIDGETOPS AND ALONG THE EAST
SLOPES OF THE SANGRE DE CRISTO MOUNTAINS SOUTHWARD THROUGH THE
CLINES CORNERS VICINITY ARE EXPECTED TO SLOWLY DIMINISH THIS
MORNING. HOWEVER...LOCALIZED GUSTS TO AROUND 50 MPH WILL REMAIN
POSSIBLE...ESPECIALLY IN THE ANGEL FIRE AND CLINES CORNERS AREAS.

NMZ512>515-301700-
/O.EXP.KABQ.WI.Y.0042.000000T0000Z-141130T1600Z/
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
850 AM MST SUN NOV 30 2014

...WIND ADVISORY WILL EXPIRE AT 9 AM MST THIS MORNING...

LOCALIZED GUSTS TO 50 MPH WILL REMAIN POSSIBLE THIS MORNING BUT
WIDESPREAD STRONG WINDS ARE NO LONGER EXPECTED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 29, 3:41 AM MST, 32 minutes earlier.

Area forecast discussion, Nov 29, 3:41 AM MST, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
341 AM MST SAT NOV 29 2014

.SYNOPSIS...
WARM WEATHER WILL CONTINUE THROUGH SUNDAY BEFORE CHANGES DEVELOP
EARLY NEXT WEEK. DRY AND WINDY CONDITIONS WILL REMAIN IN PLACE OVER
THE EASTERN PLAINS TODAY...WITH VERY WINDY CONDITIONS ON TAP FOR THE
SANGRE DE CRISTO MOUNTAINS. WEST WINDS WITH GUSTS UP TO 55 MPH ARE
LIKELY THROUGH EARLY SUNDAY. A POTENT COLD FRONT WILL FORCE HIGH
TEMPERATURES IN THE 70S OVER THE WEEKEND INTO THE 30S BY MONDAY.
TUESDAY WILL WARM UP AGAIN BEFORE A STORM SYSTEM MOVES INTO THE
AREA FROM THE WEST WEDNESDAY.

&&

.DISCUSSION...
00Z RAOB REPORTS AT 500MB INDICATED WEST WINDS INCREASING OVER THE
CENTRAL ROCKIES IN RESPONSE TO AN APPROACHING 100-120KT UPPER LEVEL
JET STREAM. THE SURFACE PRESSURE GRADIENT ALONG THE LEE OF THE SANGRE
DE CRISTO MTS HAS BEEN STEADILY TIGHTENING OVERNIGHT PER THE LATEST
LAPS DATA. THE 4KM SPC WRF AND 06Z NAM CONTINUE TO ADVERTISE 700MB
FLOW STRENGTHENING WITHIN THE SANGRE DE CRISTOS TO NEAR 50KTS BY
SUNRISE. A FEW OBS FROM KACHINA PEAK INTO THE PLAINS ARE GUSTING
INTO THE 30S AS OF 3AM. THE MAIN CHALLENGE WAS PINNING DOWN HOW
MUCH DOWNSLOPE FLOW WILL MIX TO THE SURFACE ALONG THE EAST SLOPES
THROUGH TONIGHT. EVEN THE HIGHEST RESOLUTION GUIDANCE ONLY SHOWS A
WEAK STABLE LAYER BELOW MOUNTAIN TOP LEVEL SO CONFIDENCE IS NOT
HIGH ENOUGH FOR HIGH WIND WARNINGS. WILL HIGHLIGHT PERIOD FROM NOW
THROUGH SUNDAY MORNING WITH WIND ADVISORIES FOR THE SANGRES AND
AROUND CLINES CORNERS. CONDITIONS WILL NEED TO BE CLOSELY MONITORED
AND UPGRADES TO HIGH WINDS ARE POSSIBLE...PARTICULARLY DURING THE
TONIGHT PERIOD AS 700MB WINDS INCREASE TO NEAR 65 KTS.

OTHERWISE...NO MAJOR CHANGES IN MODEL CONSISTENCY WERE ADVERTISED
FROM GUIDANCE THROUGH NEXT WEEK. EXPECT A POTENT SURFACE FRONT TO
RACE DOWN THE PLAINS SUNDAY NIGHT AS A 1045MB SURFACE HIGH DEVELOPS
IN THE GREAT PLAINS. TEMPS WILL TREND 25 TO 35F COLDER THAN SUNDAY
FOR THE EAST. LEE TROUGHING WILL REDEVELOP TUESDAY ALLOWING TEMPS TO
TREND 15 TO 25F WARMER.

ALL EYES ARE FOCUSED ON THE PACIFIC TUESDAY NIGHT THROUGH WEDNESDAY
AS A COMPLEX WAVE PATTERN INTERACTS WITH A LARGE AREA OF CONVECTION
DEVELOPING TO THE SOUTHEAST OF HAWAII. THE GFS AND ECMWF SHOW AN
UPPER LOW MOVING ONTO THE WEST COAST TUESDAY WITH A DEEP FETCH OF
850-500MB MOISTURE STREAMING OUT AHEAD INTO THE DESERT SOUTHWEST.
THE UPPER WAVE IS THEN SHOWN TO SHEAR INTO THE INTERMOUNTAIN WEST
WITH THE SUBTROPICAL MOIST PLUME WEAKENING AS IT MOVES ACROSS NM.
DECIDED TO TREND POPS UP WEDNESDAY WITH A BLEND OF THE HPC AND
CONSENSUS GUIDANCE AS THE PLUME LOOKS IMPRESSIVE. THAT SAID...QPF
AMOUNTS STILL LOOK MINIMAL.

BEYOND WEDNESDAY FORECAST CONFIDENCE DECREASES CONSIDERABLY AS
MODELS ARE ALL OVER THE PLACE WITH THE TIMING AND PLACEMENT OF
SEVERAL UPPER WAVES WITHIN A MORE ACTIVE SUBTROPICAL JET STREAM.

GUYER

&&

.FIRE WEATHER...
DRY CONDITIONS CONTINUING TODAY THROUGH AT LEAST THE DAY ON TUE.
BETTER VERTICAL MIXING AND WELL ABOVE NORMAL TEMPERATURES WILL
BRING ABOUT ANOTHER DAY OF CRITICAL FIRE WEATHER CONCERNS TODAY.
WITH MODERATELY STRONGER WINDS ABOUT 4 TO 6 HOURS OF AFTN CRITICAL
FIRE WEATHER CONDITIONS CAN BE EXPECTED ACROSS THE EAST CENTRAL
PLAINS WESTWARD PERHAPS AS FAR AS EASTERN TORRANCE COUNTY...
FAVORING THE INTERSTATE 40 CORRIDOR. WILL CONTINUE RED FLAG WARNING
AS CONFIDENCE IS PRETTY HIGH AND PROGGED HAINES VALUES HAVE
INCREASED TO 5 ACROSS THIS WARNED AREA. ALSO TEMPS NEAR TO A LITTLE
OVER 20 DEGREES ABOVE NORMAL AGAIN TODAY ACROSS THIS AREA. COULD
ALSO SEE 1 TO 3 HOURS OF CRITICAL CONDITIONS ACROSS THE SOUTHERN
PORTIONS OF ZONES 103 AND 104 AS WELL AS AROUND CLINES CORNERS.
ADDITIONALLY...4 TO 6 HOURS OF SINGLE DIGIT HUMIDITIES ARE POSSIBLE
FROM ROUGHLY A LAS VEGAS TO CLAYTON CORRIDOR THIS AFTN.

HIGH TERRAIN WINDS...ESPECIALLY VICINITY OF SANGRE DE CRISTOS...
SHOULD PEAK TONIGHT. INSTABILITY LEVELS JUST ABOVE MOUNTAIN TOP
STILL LOOKING A LITTLE TOO ELEVATED WHICH SHOULD HELP KEEP THE
STRONGER WIND MOMENTUM NEAR TO ESPECIALLY ABOVE MOUNTAIN TOP...LESS
LIKELY TO SEE ALL OR MOST OF THAT MOMENTUM REACH THE SURFACE TO THE
LEE OF THE MTNS. THIS WILL BE MONITORED BY LATER SHIFTS AND
ADJUSTED IF NEEDED.

SUNDAY WILL BRING SOME EASING OF WIND SPEEDS ALOFT...TRANSLATING TO
SOMEWHAT LESS WIND AT LOWER ELEVATIONS. TEMPS SUN WILL EASE BACK A
FEW DEGREES FROM SATURDAYS READINGS...BUT REMAINING 5 TO 15 DEGREES
ABOVE NORMAL NEARLY ALL LOCALES. VERY SPOTTY AND MARGINALLY CRITICAL
CONDITIONS WILL BE POSSIBLE FOR 1 TO 3 HOURS NEAR THE I-40 CORRIDOR
ONCE AGAIN AS HUMIDITIES DROP NEAR 15 PERCENT. AREAL AND TEMPORAL
COVERAGE OF CRITICAL CONDITIONS NOWHERE NEAR LARGE ENOUGH TO SUPPORT
A FIRE WEATHER WATCH.

LATE SUNDAY AFTN OR EVE WILL SEE A BACK DOOR FRONT ENTER NE NM AND
PLUNGE SOUTHWARD THROUGH THE PLAINS BY SUNRISE MONDAY. HIGH TEMPS
WILL BE 25 TO 35 DEGREES LOWER THAN SUNDAY ACROSS THE PLAINS. SOME
FCST MODELS NOW INDICATE THERE MAY BE A FAIRLY WEAK OR BRIEF EAST
WIND PUSH THROUGH THE GAPS OF THE CENTRAL MOUNTAIN CHAIN INTO
PORTIONS OF RIO GRANDE VALLEY...BUT ANY COOLING WEST NM AND RIO
GRANDE VALLEY WILL BE MUCH LESS SIGNIFICANT. THE FRONT LOOKS TO
QUICKLY WASH OUT LATER TUE OR TUE NIGHT AS LEE SIDE TROUGHING
RETURNS ACROSS NE NM...QUICKLY WARMING TEMPS. BY TUE NIGHT OR WED  A
FEW TO SCATTERED SHOWERS AND HIGH ELEVATION SNOW SHOWERS SHOULD
REACH NW NM AS A WEAKENING STORM SYSTEM EJECTS NORTHEASTWARD FROM
CALIFORNIA OVER THE CENTRAL ROCKIES. WINDS ARE LIKELY TO INCREASE
SOMEWHAT MUCH OF THE AREA.

VENTILATION STILL LOOKS TO IMPROVE SATURDAY ACROSS ALL BUT THE
CENTRAL VALLEYS WHERE VENTILATION WILL REMAIN POOR. VENTILATION MAY
DECREASE A BIT ACROSS MAINLY NE NM SUN...NOT CHANGING MUCH
ELSEWHERE. POOR TO FAIR VALUES WILL RETURN ON MONDAY AREAWIDE...
THEN MAY INCREASE A LITTLE THEREAFTER INTO MID WEEK.

43

&&

.AVIATION...
06Z TAF CYCLE
VFR CONDITIONS WILL CONTINUE THE NEXT 24 HRS. GUSTIER WINDS WILL
DEVELOP AS THE DAY PROGRESSES ON SATURDAY. LOOK FOR GUSTS BETWEEN
30 TO 35 KT AT LVS/TCC DURING THE AFTERNOON HOURS. A DISTINCT MTN
WAVE WILL ALSO CONTINUE TO THE LEE OF THE SANGRE DE CRISTOS AND
CREATE LOCALIZED STRONGER WIND THERE. THIS COULD CREATE SOME WIND
DIRECTION ALTERATIONS AT LVS BUT THE STRONGEST WINDS ARENT
EXPECTED TO IMPACT THAT LOCATION.

50

&&

.PRELIMINARY POINT TEMPS/POPS...
FARMINGTON......................  60  25  57  23 /   0   0   0   0
DULCE...........................  58  19  54  17 /   0   0   0   0
CUBA............................  59  24  55  21 /   0   0   0   0
GALLUP..........................  64  21  59  19 /   0   0   0   0
EL MORRO........................  60  23  55  21 /   0   0   0   0
GRANTS..........................  63  17  59  16 /   0   0   0   0
QUEMADO.........................  62  28  57  26 /   0   0   0   0
GLENWOOD........................  70  37  64  34 /   0   0   0   0
CHAMA...........................  53  22  50  19 /   0   0   0   0
LOS ALAMOS......................  57  36  52  31 /   0   0   0   0
PECOS...........................  58  34  54  24 /   0   0   0   0
CERRO/QUESTA....................  54  21  50  14 /   0   0   0   0
RED RIVER.......................  47  29  42  19 /   0   0   0   5
ANGEL FIRE......................  51  29  48  15 /   0   0   0   5
TAOS............................  55  21  51  17 /   0   0   0   0
MORA............................  60  34  55  21 /   0   0   0   5
ESPANOLA........................  62  30  57  27 /   0   0   0   0
SANTA FE........................  58  32  53  29 /   0   0   0   0
SANTA FE AIRPORT................  60  29  57  25 /   0   0   0   0
ALBUQUERQUE FOOTHILLS...........  62  37  58  34 /   0   0   0   0
ALBUQUERQUE HEIGHTS.............  65  33  62  31 /   0   0   0   0
ALBUQUERQUE VALLEY..............  66  32  63  29 /   0   0   0   0
ALBUQUERQUE WEST MESA...........  66  32  63  30 /   0   0   0   0
LOS LUNAS.......................  66  28  63  24 /   0   0   0   0
RIO RANCHO......................  65  35  62  32 /   0   0   0   0
SOCORRO.........................  69  33  66  30 /   0   0   0   0
SANDIA PARK/CEDAR CREST.........  60  34  57  29 /   0   0   0   0
TIJERAS.........................  63  33  59  31 /   0   0   0   0
MORIARTY/ESTANCIA...............  63  23  58  25 /   0   0   0   0
CLINES CORNERS..................  62  33  58  26 /   0   0   0   0
GRAN QUIVIRA....................  62  33  58  28 /   0   0   0   0
CARRIZOZO.......................  66  34  63  31 /   0   0   0   0
RUIDOSO.........................  65  37  64  35 /   0   0   0   0
CAPULIN.........................  67  36  59  12 /   0   0   0   5
RATON...........................  69  29  60  16 /   0   0   0   5
SPRINGER........................  71  28  61  18 /   0   0   0   5
LAS VEGAS.......................  68  33  61  22 /   0   0   0   0
CLAYTON.........................  78  41  67  12 /   0   0   0   0
ROY.............................  74  35  66  17 /   0   0   0   0
CONCHAS.........................  79  40  70  21 /   0   0   0   0
SANTA ROSA......................  76  39  70  22 /   0   0   0   0
TUCUMCARI.......................  81  40  74  20 /   0   0   0   0
CLOVIS..........................  77  40  72  19 /   0   0   0   0
PORTALES........................  76  36  72  21 /   0   0   0   0
FORT SUMNER.....................  79  38  74  24 /   0   0   0   0
ROSWELL.........................  76  32  74  31 /   0   0   0   0
PICACHO.........................  75  38  72  32 /   0   0   0   0
ELK.............................  69  39  67  34 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON
FOR THE FOLLOWING ZONES...NMZ108.

WIND ADVISORY UNTIL 9 AM MST SUNDAY FOR THE FOLLOWING ZONES...
NMZ512>515-523.

&&
Hazardous weather outlook, Nov 28, 2:30 PM MST, 13 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
230 PM MST FRI NOV 28 2014

NMZ501>540-291300-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES
COUNTY-
230 PM MST FRI NOV 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

WEST WINDS WILL INCREASE OVER THE HIGHER TERRAIN AND EAST SLOPES OF
THE SANGRE DE CRISTO MOUNTAINS TONIGHT. SUSTAINED SPEEDS OF 25 TO 40
MPH WITH GUSTS TO AROUND 55 MPH ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WEST WINDS WILL FURTHER STRENGTHEN OVER THE HIGHER TERRAIN AND EAST
SLOPES OF THE SANGRE DE CRISTO MOUNTAINS THROUGH SATURDAY NIGHT. THE
POTENTIAL EXISTS FOR HIGH WINDS OF 35 TO 45 MPH WITH GUSTS UP TO 65
MPH SATURDAY NIGHT. IN ADDITION...CRITICAL FIRE WEATHER CONDITIONS
ARE LIKELY SATURDAY AFTERNOON ALONG THE INTERSTATE 40 CORRIDOR FROM
CLINES CORNERS EAST TO THE TEXAS STATE LINE.

WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...
WATCHES AND WARNINGS FOR PLANNING PURPOSES.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT WIND SPEEDS THROUGH THE NATIONAL
WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY
CALLING 1.888.386.7637.

Nearby

Wind Advisories in New Mexico, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.